Vaginal dryness effect of Yasmin

We have 166 consumer reports for Yasmin. Vaginal dryness effect occurred in 7%.

Patients statistics on Vaginal dryness side effect for Yasmin

Female
Male

Average weight in Lbs
147.46
0

Average height in Ft
5′ 6″
0

Average age
33
0

Yasmin Circle Diagram 12 consumers of 166 reported about Vaginal dryness

  1. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  2. Shirley G. Kaczor says:
    5.0 rating

    Initially, I had no significant side effects and thought I had found the perfect pill for me with the Yasmin. But after about 3 years it started creeping … extremely sensitive breasts and at times very dry skin. In addition, I got problems with the eyes, they were getting drier and I only endured with eye drops (but I do not know if that could also be due to the Yasmin). Over time, I was also increasingly driveless, hypersensitive, whiny and felt constantly exhausted and beaten off. My desire for sex became less and less. Most of the time I was barely wet and happy when it was over. After about 6 years of use, I always got the most extreme migraine headaches, which did not help anything. There was nothing to do with me on those days, I just lay in bed and had extra circulatory problems and nausea. I kept thinking of dropping the Yasmin … but not daring because I was scared of the side effects, especially hair loss. But 3 weeks ago I finally did it and I have to say, I’m really happy about it. Well … I know that you can not say much after such a short period of time and should wait. But I already feel much better now … also my desire for sex is back … it feels so intense, I have not known such feelings ever … really unbelievably beautiful … Would any woman , which has such extreme side effects, advise to discontinue this pill and not be afraid of the consequences …

  3. Rita J. Oliva says:
    5.0 rating

    It started very slowly. I was given this pill Yasmin after three pregnancies for contraception. At first everything was fine. Simple, practical and effective. Overall, I took this pill 8 years. It started about 4 years ago. These constantly changing moods. Heavenly from exulting to distressed. Constantly, I got a cryptic attack. After the onset of total muscle tension which caused the following problems. Tachycardia, total insomnia, chest pain, anxiety and panic attacks … etc, a doctors odyssey began. Orthopedics, Physio, Mammography, Gynecology, CT, MRI, family doctor ..etc. It was hell. After a family doctor change and a total collapse, I thought my problems would now resolve. This meant I had a mental problem. From then on psychology with antidepressants, sleeping pills and psychotherapy. I found it helpful, but somehow I secretly did not seem to have the solution. Also, the side effects of the drugs were fierce. In addition, I got problems in the genital area. Vaginal dryness, open spots that did not heal, itching … etc. And all without sex, because I had not wanted for years. So back to gynecology. For the first time I asked if my problems could not be related to the pill. I was advised to keep these on, otherwise the depression would probably get worse. I had to go to biopsy, suspecting LS. After much back and forth, I changed the gynecologist. I told this about my odyssey. He encouraged me to put the pill immediately. Then probably a lot of my problems would be done by itself. I’ve thought about it for a long time, but I was advised against it. I was somehow no longer normal or myself. Constantly howling, depressed, fear of death, so no desire for sex at all, always irritated and annoyed ….. etc. In addition, the optical changes: obesity, water retention, especially in the arms and legs, varicose veins … etc. The new gynecologist should be right. Now after 8 weeks without Yasmin, I’m not feeling well anymore. I can sleep, I’m fit and have not cried since, no more anxiety disorders. I feel my body again. The orange skin is almost gone, the muscle tension is gone, and I even feel like sex again. If I review, I am horrified how much valuable life was taken from me by taking such a drug. In addition, with the exception of a single doctor, no one has come up with the idea that all these problems could come from this hormone preparation. I have been better informed, and will not eat any more hormones in my life. I hope I could help one or the other woman with my personal experience.